MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-40015
Medical Device Problem Codes Unstable (1667); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device received on 25feb2021.Device analysis was performed 01-mar-2021.Complaints specialist performed applicable visual and dimensional analysis on the used returned device.Complaints specialist received the delivery system in the following condition: balloon was tightly folded, indicating that no inflation attempts were made; stent remained crimped to balloon, but stent was damaged and had shifted distally.Applicable dimensional analysis on the returned device met product specifications.Complaints specialist was unable to replicate the reported event in a testing environment due to procedural, anatomical circumstances, and / or other uncontrolled factors possibly related to the procedure itself.A review of the lot history record (lhr) was performed.There were no non-conformances.The lot conforms to its predetermined specifications and requirements, including for visual inspection of the stent, crossing profile, and stent retention.Risk assessment review indicates that inability to cross, stent damage, and loose / shifted stent are captured as known potential hazards.The investigation determined that the most probable cause of inability to cross, stent damage, and stent movement is due to vessel tortuosity and lesion calcification (lesion and vessel morphology).Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
During planned percutaneous coronary intervention (pci) attempts were made to cross a lesion at unspecified location with a 4.0 x 15mm and a 4.0 x 24mm cobra pzf¿ nanocoated coronary stent systems, but both devices were unable to cross the target lesion due to a tortuous and calcified vessel.There were no adverse patient effects.Though requested no additional information was provided.The two cobra devices were received by celonova returned good lab on 25-feb-2021.Upon unpackaging and inspecting the received units on 01-mar-2021, the complaints specialist noted the following damage on both devices: while the balloon was tightly folded and the stent remained crimped on the balloon, the stent was damaged and had shifted past distal balloon marker and distal tip for each device.The 4.0x24mm cobra device is being reported under manufacturer report number 3009306400-2021-00001.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key11476307
Report Number3009306400-2021-00002
Device Sequence Number3624886
Product Code MAF
UDI-Device Identifier00879397000913
UDI-Public(01)00879397000913(17)201130(10)1711094002
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model Number170-03-40015
Device Catalogue Number170-03-40015
Device Lot Number1711094002
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2021
Initial Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1